# SDR UO22002F00012

- Difficulty date: May 1, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N290GA
- Make and model: Israel GALAXY
- Aircraft serial: 049
- Engine: Pwa PW306B
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Misinstalled
- Location: Fuselage Tank
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS IN THE FUSELAGE TANK APPEAR TO BE MISINSTALLED WITH NO EDGE DISTANCE.  THEY ALSO DUE NO SIT FLUSH.  THESE FASTENERS ARE ACCESSED THRU THE UPPPER FUSELAGE PANELS 252 AR AND 250AT, AND ARE ONE ON EACH SIDE OF THE FAR UPPER CORNERS OF THE TANK.
